M. A. Harrison, On asymptotic estimates in switching and automata theory. J. Assoc. Comput. Mach. 13 1966, 151-157.
V. Jovovic, The cycle indices polynomials of some classical groups, Belgrade, 1995, unpublished.
R. J. Lechner, Harmonic Analysis of Switching Functions, in A. Mukhopadhyay, ed., Recent Developments in Switching Theory, Ac Press, 1971, pp. 121-254, esp. p. 186.
N. J. A. Sloane, A Handbook of Integer Sequences, Academic Press, 1973 (includes this sequence).
N. J. A. Sloane and Simon Plouffe, The Encyclopedia of Integer Sequences, Academic Press, 1995 (includes this sequence).